Couldn't find what you looking for?

TRY OUR SEARCH!


I think that one of my friends is having allergic reaction on meth. Please tell me how meth affects the people if they are allergic. She started using it because she wanted to lose some weight and she heard that meth decreases appetite. She is so stupid sometimes and because of that she looks weird now.

Loading...


Hey listen, if she is has an allergic reaction on meth, most probably her lips are swollen or tongue or whole face. It can cause effect breathing and close the throat. Tell her to stop taking meth and to seek emergency medical attention.
Reply

Loading...

I was on methadose for severe back and neuropathic pain, I almost died. I developed an allergy and became swollen-edematous. It will make you lose weight in the beginning but once someone is on it they will-no matter what become addicted and very sick and puffy. Most people on it end up withdrawing, incapacitated, or dead.-seriously. I did research after I became so ill. Your body will develop an allergy sooner or later and becomes addicted.
Reply

Loading...

When I was on meth I actually thought I was having an allegric reaction but it wasnt one at all.. On two different occassions i thought this was happening:

What was actually happening each time was:

1. I had gotten a staff infection...which was causing my glands two swell and me to break out in boils that were pussing and sooo gross

2. I broke out in a rash which was actually the chemicals seeping out of my pores
Reply

Loading...


yes actually your hair glands end up seeping a puss, or become hyperactive that causes what seems to be hair loss . But not really they make fibers similar to hair that are normally clear, but can be white . Also causes in thicker thicker hair (normally facial / and normally in males ) hair to duplicate hairs in one hair pore causing sores and odd colored hairs .
Reply

Loading...

Hour afer soking meth a defenataley had allergic reaction. Can this happen?
Reply

Loading...

This exact thing has been happening toe for 9 months now!!!...ever since was put on Adderall. If I snort crystal meth it's twice as bad. Kinda scares me.
Reply

Loading...

If someone was allergic to Meth and they didn't seek medical attention what would happen
Reply

Loading...

Crystal Meth can also cause sensitivity issues. For me it is my focus moves around the room, I feel really bogged down and have difficulty getting through the day. This is a sensitivity to dopamine.
Reply

Loading...

I snorted a few lines now my face is swollen just above my top teeth, an a headache behind my eye . What should I do?
Reply

Loading...

give up Meth by any means possible
Reply

Loading...

HELLO!! That's basically where I'm at right now.
Reply

Loading...

That could be where I'm at because I've had skin issues and strange rashes , hives, and although I don't use needles my GP diagnosed me with cellulitis (I think she was wrong) but whatever I got antibiotics and that resolved that ,
then I gave the top of my big toe a road rash after I relived the itching by scratching it with my other foot which had rough skin and a big callous on it and cause a skin wound which got infected so bad I went to the er because the clinic , well they suck sometimes and I couldn't wait another day and didn't want my mom to have to drive way farther so the er was my best option they taught me how to treat skin wounds, which I got on my ankle after a mosquito bite (I'm allergic to their venom ) it's better today
but yeah , swelling and feeling like a bloated whale sucks and if it's because of real meth it's come time to quit
before I end up with pyleonephritis (kidney infection ) again WHICH HURTS LIKE f*****g NO PAIN IVE EVER FELT IN MY LIFE

Reply

Loading...

they either end up forced too because of needing antibiotics for an infection of some sort
or buy pain meds and probably end up dead because pain meds dont heal or cure they lesson pain until the real meds like antibiotics kill infections .

Reply

Loading...

Well not sure what you did since you asked 2 months ago or how it turned out
but I would say you probably got cut product or did too much of it and a nose saline spray /solution (not Afrin) but ocean nasal spray is a brand you can buy in most Pharmacies
or get a netty (sp?)pot
Reply

Loading...